MathSciNet Relay Station
MathSciNet bibliographic data
MR454074 (56 #12325) 32G15 (30A46)
Guerrero, Ignacio On moduli of plane domains. Proc. Amer. Math. Soc. 67 (1977), no. 1, 41–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement